Mathematical Logic Quarterly

Cover image for Mathematical Logic Quarterly

1984

Volume 30, Issue 19-24

Pages fmi–fmi, 289–384

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19840301901

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. ATOMS IN MODAL ALGEBRAS (pages 303–312)

      Fabio Bellissima

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19840301904

    2. A QUESTION OF BOREL HYPERDETERMINACY (pages 313–316)

      Nigel J. Cutland

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19840301905

    3. A PROPERTY OF 2-SORTED PEANO MODELS AND PROGRAM VERIFICATION (pages 325–334)

      L. Csirmaz and J. B. Paris

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19840301907

    4. CONTINUOUS FUNCTIONS ON COUNTABLE ORDINALS (pages 339–340)

      Lutz Heindorf

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19840301909

    5. ORDERED FIELDS WITH SEVERAL EXPONENTIAL FUNCTIONS (pages 341–348)

      B. I. Dahn and H. Wolter

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19840301910

    6. ON AUTOMORPHISMS OF RESPLENDENT MODELS OF ARITHMETIC (pages 349–352)

      Zofia Seremet

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19840301911

SEARCH

SEARCH BY CITATION